# SDR CALA0001744

- Difficulty date: November 13, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Aircraft time: 47,833 hours, 37,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TIE DOWN RAIL CORRODED AT STA 1212 - 1322.  A NEW SECTION OF TIE DOWN RAIL WAS INSTALLED IAW SRM 51-30.
